# SDR USAA020311

- Difficulty date: July 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 48,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION ON CLIP 1 INCH BY 4 INCH, AT STATION 500D S28L-S28R.  CORROSION LEVEL 1.  CORROSION REMOVED, TREATED, PRIMED PER SRM 53-00-07, 51-10-02, 51-20-01.  (M)
